# SDR SWAA2021071980699

- Difficulty date: June 7, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB; #1 RIB (STAB STA 92.7); #1 STIFFENER IS CRACKED AT THE LOWER END ; / [01] ITEM 1: DISPLACED FRONT SPAR WEB AT STAB STA 78-728 FOR ACCESS FOR RIB REPAIRS IAW SRM 51-40-02.  ITEM 2: REMOVED STAB RIB AT STAB STA 92.7 FOR ACCESS FOR RIB REPAIRS IAW SRM 51-40-02.; [02] REMOVED DAMAGE (CRACK) ON STAB RIB (STAB STA 92.7) #1 VERT STIFFENER; L=1.20' X W=0.35' IAW SRM 55-10-09-2R-4. REQUIES NDT TO VERIFIY CRACK FREE.; [03] VERIFIED REMOVED DAMAGE (CRACK) ON STAB RIB (STAB STA 92.7) #1 VERT STIFFENER; L=1.20' X W=0.35' IAW SRM 55-10-09-2R-4. REQUIES NDT TO VERIFIY CRACK FREE.; [21] REPAIRED RT HORIZONTAL STAB INSPAR RIB #1 AT STAB STA 92.70 #1 STIFFENER IAW SRM 55-10-09-2R-4; DWG #'S 182A3001; 182A1500; 182A2401; 002A0001; SRM 51-40-02-0G-0; AMM 51-31-00-390-805; [22] VERIFIED CAP SEALED RT HORIZONTAL STAB FRONT SPAR WEB FASTENERS AT STAB STA 78-129.5 IAW AMM 51-31-00-390-805. ALL STEPS COMPLETED
